Previous |  Up |  Next


Title: On a class of universal Orlicz function spaces (English)
Author: Ruiz, C.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 31
Issue: 2
Year: 1990
Pages: 95-100
Category: math
MSC: 46A45
MSC: 46B45
MSC: 46E30
idZBL: Zbl 0799.46030
idMR: MR1101422
Date available: 2012-10-05T22:41:05Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_031-1990-2_16.pdf 404.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo